Authors: Doder, Dragan
Ognjanović, Zoran 
Marković, Zoran 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: An axiomatization of a first-order branching time temporal logic
Journal: Journal of Universal Computer Science
Volume: 16
Issue: 11
First page: 1439
Last page: 1451
Issue Date: 26-Aug-2010
Rank: M23
ISSN: 0958-695X
DOI: 10.3217/jucs-016-11-1439
Abstract: 
We introduce a first-order temporal logic for reasoning about branching time. It is well known that the set of valid formulas is not recursively enumerable and there is no finitary axiomatization. We offer a sound and strongly complete axiomatization for the considered logic.
Keywords: Branching time logic | First order logic | Strong completeness
Publisher: J.UCS

Show full item record

SCOPUSTM   
Citations

10
checked on Apr 8, 2022

Page view(s)

29
checked on Apr 8, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.